Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Parallelisability of principal fibre bundles

Authors: Shiing-Shen Chern and Sze-Tsen Hu
Journal: Trans. Amer. Math. Soc. 67 (1949), 304-309
MSC: Primary 56.0X
MathSciNet review: 0032997
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. S. Chern and Y. F. Sun, The imbedding theorem for fibre bundles, Trans. Amer. Math. Soc. vol. 67 (1949) pp. 284-301. MR 0032996 (11:378c)
  • [2] S. Eilenberg, Cohomology and continuous mappings, Ann. of Math. vol. 41 (1940) pp. 231-251. MR 0001351 (1:222b)
  • [3] S. T. Hu, Some homotopy properties of topological groups and homogeneous spaces, Ann. of Math. vol. 49 (1948) pp. 67-74. MR 0024133 (9:457c)
  • [4] -, Extension and classification of the mappings of a finite complex into a topological group or an $ n$-sphere, Ann. of Math. vol. 50 (1949) pp. 158-173. MR 0028029 (10:393b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X

Additional Information

Article copyright: © Copyright 1949 American Mathematical Society

American Mathematical Society